# SDR RAIA201111080003

- Difficulty date: November 8, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,703 hours, 28,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEASE RETURN INSPECTION MAINTENANCE FOUND THE RAMP SUPPORT ANGLE ON CENTER BEAM FROM FRAMES 19-20 HAS LEVEL 2 CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RAMP SUPPORT ANGLE ON CENTER BEAM FROM FRAMES 19-20.
